# SDR 95ZZZX6504

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 19A2772
- Condition: Defective
- Location: Vent Fan
- Part time: 747 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT VENT FAN, 2 EACH.  REMOVED AND REPLACED.
